# SDR SWAA2022093052099

- Difficulty date: September 11, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 19,904 hours, 9,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS FILIFORM CORROSION AT FASTENER HOLE AT STA. 747 RBL 21 WL 156. MRKD / [01] AFT CARGO COMPARTMENT RT SIDEPLATE CHANNEL CORROSION WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2. SIDEPLATE ASSEMBLY BETWEEN STA 727E +10 TO STA 767; RBL 21; WL 156 TO BE REMOVED AND REPLACED IAW SRM 53-00-53-2R-5. REFERENCE CARD TTG8Q00EQ77N FOR WORK PERFORMED.
